# SDR AALA20170624001

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 9,656 hours, 3,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER CYLINDER BELOW LIMIT.   CHARGED THE L1 DOOR CYLINDER IAW 52-10-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
